It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Kevin McGuire on September 01, 2000 at 12:42:23:

In Reply to: addison's disease with extra symptoms during crisis...help posted by sue on August 29, 2000 at 20:32:59:

: I was diagonsed w/ addisons in may of 93. when i crisis I have the following symptoms(beyond the normal diareha,fatigue, skin tone,ect.) my thinking abilities are off..ie. i'll get asked (by my sons) can i go out? my responce will be ..can't you see I have to go to the bathroom?... makes sense to me at the time.?. Also i mix up words or phrases, I talk faster, & have been told i can't focus on job duties that i normally do well. does anyone reconize this??HELP my endo. says it's not normal but hasn't done any tests( he's new to me, my old endo retired, & said nothing about it.)

You go to work when you crisis? Or, do you mean you're sick, with a cold, flu, etc.?
What medications do you take? If hydrocortisone, are you increasing the dosage when
ill (doubling, even tripling)? Water is also critical - if you're experiencing diarrhea, then
dehydration may be coming on, in which case mental confusion is likely to happen. Salt
intake may also be insufficient - electrolyte imbalance is very important.

If in crisis, it may make more sense to be in the hospital!


Follow Ups

All times are GMT -7. The time now is 11:51 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!